# SDR UPS08851540

- Difficulty date: January 14, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 COCKPIT FLOOR PNL 676C HAS CRACKS AT RIVETS.  REMOVED TOP SKIN OF COCKPIT FLOOR PNL 676C IAW SRM 51-1-20D.  FABRICATED AND INSTALLED TOP SKIN ON FLOOR PNL 676C IAW SRM 53-7-3 FIG 001.
